# SDR AALA20041067

- Difficulty date: October 23, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - L3 DOOR SLIDE INFLATION BOTTLE FOUND AT ZERO.  REMOVED AND REPLACED SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
